RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 3, Pages 403–410 (Mi de9899)  

Numerical methods

Estimates for the coefficients of asymptotic series for solutions of the Sturm–Liouville equation wtih an analytic potential. II

V. A. Sadovnichii, A. Yu. Popov

Lomonosov Moscow State University

Full text: PDF file (1103 kB)

English version:
Differential Equations, 1999, 35:3, 406–413

Bibliographic databases:
UDC: 517.925.44:519.63
Received: 04.11.1998

Citation: V. A. Sadovnichii, A. Yu. Popov, “Estimates for the coefficients of asymptotic series for solutions of the Sturm–Liouville equation wtih an analytic potential. II”, Differ. Uravn., 35:3 (1999), 403–410; Differ. Equ., 35:3 (1999), 406–413

Citation in format AMSBIB
\Bibitem{SadPop99}
\by V.~A.~Sadovnichii, A.~Yu.~Popov
\paper Estimates for the coefficients of asymptotic series for solutions of the Sturm--Liouville equation wtih an analytic potential.~II
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 3
\pages 403--410
\mathnet{http://mi.mathnet.ru/de9899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726807}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 3
\pages 406--413


Linking options:
  • http://mi.mathnet.ru/eng/de9899
  • http://mi.mathnet.ru/eng/de/v35/i3/p403

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:59
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019